# SDR FDEA201603020783

- Difficulty date: March 2, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK STATION 775, , X=  75.25, FOUND CROWN DAMAGED.  DAMAGED SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT FROM STATION 765 - 804, X =75.25 IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  NEW REPAIR SEAT TRACK SEGMENT REWORKED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
